Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hip arthogram done. Do I need to exercise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 341 Questions
after the hip arthogram do you have to do any exercise to get the to dyo to spred?on my sons report it says after a short period of exercise ect. but there wasnt .we have been dealing with this for 1yr. and I dont want to overlook anything.thanks XXXXXX
Posted Sun, 12 May 2013 in Bones, Muscles and Joints
Answered by Dr. Sunil 4 hours later

Thanks for posting your query.

Usually you do not need to perform any activity after injection of XXXXXXX to make it spread. However your doctor or technician may move joint little bit.No exercise should be done for 12 to 18 hours subsequent to your procedure.

pistol-grip deformity is sign of osteoarthritis, however it can be normal variant present since birth but appear afterwards when you grow. Patient should be evaluated for osteoarthritis frequently. In some cases surgery is required to get rid of sever discomfort

Hope it helps, if you have any further question I will be happy to help.

Wish you good health.

Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor